# SDR 2008UALA03283

- Difficulty date: June 7, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 30,506 hours, 8,225 cycles
- Engine: Pwa PW4052
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURN TO GATE, DUE OUTFLOW VLV INOP IN AUTO & MANUAL.
